# SDR 2007UALA03084

- Difficulty date: August 7, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 43,009 hours, 6,523 cycles
- Engine: Pwa PW4090
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO HYDRAULIC QUANTITY INDICATION.   08-31-07   AFTER TROUBLESHOOTING, THERE WAS EVIDENCE OF LEAKING & BRAKE CONTAMINATION W/ HYD FLUID, REPLACED NR 2 CENTER BRAKE ASSY, INCLUDING  SUSPECTED LEAK SOURCE, THE HYDRAULIC COUPLING TO BRAKE.  NO MORE LEAKS DETECTED.  AIRCRAFT RETURNED TO SERVICE.
